# SDR USAA2013060500005

- Difficulty date: June 4, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 50,086 hours, 21,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED SEAT 1C, EMERGENCY LIGHT COVER MISSING. MX INSTALLED LENS ON SEAT MOUNTED PATHWAY LIGHT AT SEAT 1C.  OPS CHECK GOOD.  REF CMM 25-40-06.
